# SDR SWI2025F01852

- Difficulty date: November 23, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 27,140 hours, 15,864 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INTERNAL AREA HAS CORROSION ON SHEAR TIE AT FRAME #87 ALONG STRINGER 27R.   (C-CHECK RO 12/19/2025)REMOVED AND REPLACED SHEAR CLIP AT FR 87 STGR 27R-28R REF EM,B 175 SRM 51-40-08.THIS REPAIR DOESN'T EFFECT THE WEIGHT AND BALANCE. NO FURTHER ACTION REQUIRED.
